# SDR REXA2016042000762

- Difficulty date: April 20, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 BEAM CAP, BETWEEN FS 574 & 605 HAS CORROSION.  R & R FLOORBEAM CAP IAW SRM 51-40-11 & 51-42-21.
